# SDR CALA2024041601101

- Difficulty date: April 12, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 76,098 hours, 30,659 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620500
- Condition: Cracked
- Location: Emergency Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD EMERGENCY EXIT O/W HAS CRACK ON FRAME WEB PER HAECO LCQ N/R 9296391/30391 GEN BY V926223
